Mildness and the density of rational points on certain transcendental curves

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

JONES, Gareth O., D. J. MILLER, Margaret THOMAS, 2011. Mildness and the density of rational points on certain transcendental curves. In: Notre Dame Journal of Formal Logic. 52(1), pp. 67-74. ISSN 0029-4527. eISSN 1939-0726. Available under: doi: 10.1215/00294527-2010-037

@article{Jones2011Mildn-17160, title={Mildness and the density of rational points on certain transcendental curves}, year={2011}, doi={10.1215/00294527-2010-037}, number={1}, volume={52}, issn={0029-4527}, journal={Notre Dame Journal of Formal Logic}, pages={67--74}, author={Jones, Gareth O. and Miller, D. J. and Thomas, Margaret} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/17160"> <dc:creator>Miller, D. J.</dc:creator> <dcterms:bibliographicCitation>Publ. in: Notre Dame Journal of Formal Logic ; 52 (2011), 1. - S. 67-74</dcterms:bibliographicCitation> <dcterms:issued>2011</dcterms:issued> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:language>eng</dc:language> <dc:creator>Thomas, Margaret</dc:creator> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-11-29T14:38:49Z</dcterms:available> <dc:contributor>Thomas, Margaret</dc:contributor> <dc:contributor>Jones, Gareth O.</dc:contributor> <dc:contributor>Miller, D. J.</dc:contributor> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/52"/> <dcterms:abstract xml:lang="eng">We use a result due to Rolin, Speissegger, and Wilkie to show that definable sets in certain o-minimal structures admit definable parameterizations by mild maps. We then use this parameterization to prove a result on the density of rational points on curves defined by restricted Pfaffian functions.</dcterms:abstract> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/52"/> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-11-29T14:38:49Z</dc:date> <dc:creator>Jones, Gareth O.</dc:creator> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:rights>deposit-license</dc:rights> <dcterms:rights rdf:resource="http://nbn-resolving.org/urn:nbn:de:bsz:352-20140905103605204-4002607-1"/> <dcterms:title>Mildness and the density of rational points on certain transcendental curves</dcterms:title> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/17160"/> </rdf:Description> </rdf:RDF>

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto